| Model Number |
11161AB-S |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation as of yet.Per the customer the electrode was used with our 26006m but they also tried to troubleshoot with an aesculap monopolar cable.Our sales representative went to the account and tested the electrode with both cords and everything worked.
Event or Problem Description
It was reported that the customer had three incidents involving part # 11161ab-s (bugbee electrode).The item worked either intermittently or not at all.During our investigation of the event, the facility had no further information to provide.